# SDR ASAA9940113

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15052426
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SI CHECK, FOUND MAIN FLOORBEAM T-CAP AT BS 986, LBL 34 CORRODED AROUND SCREW HOLES.  REPAIRED PER SRM 53-60-51, FIG 203.  (M)
